# SDR HEEA076867

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,024 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 406010426101
- Part serial: AFS2648
- Condition: Worn
- Location: Main Rotor
- Part time: 2,025 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK HAS WORN BUSHINGS.
